Anderson, A.R.A. and Chaplain, M.A.J., Continuous and discrete mathematical models of tumour-induced angiogenesis, Bull. Math. Biol., Vol.60, Issue.5, 1998, pp.857-899.
 Anderson, A.R.A. and Chaplain, M.A.J., Mathematical modelling of tissue invasion, in Cancer Modelling and Simulation, ed. Luigi Preziosi, Chapman Hall/CRC, 2003, pp.269-297.
 Chaplain, M.A.J., Lachowicz, M., Szymanska, Z. and Wrzosek, D., Mathematical modeling of cancer invasion: the importance of cell-cell adhesion and cell-matrix adhesion, Math. Models Methods Appl. Sci., Vol.21, No.4, 2011, pp.719- 743.
 Chaplain, M.A.J. and Lolas, G., Mathematical modeling of cancer invasion of tissue: Dynamic heterogeneity, Networks and Heterogeneous Media, Vol.1, No.3, 2006, pp.399-439.
 Domschke, P., Trucu, D., Gerisch, A. and Chaplain, M.A.J., Mathematical modelling of cancer invasion: Implications of cell adhesion variability for tumour infiltrative growth patterns, Journal of Theoretical Biology, 361, 2014, pp.41-60.
 Gerisch, A. and Chaplain, M.A.J., Mathematical modeling of cancer cell invasion of tissue: local and non-local models and the effect of adhesion, J. Theor. Biol., 250, 2008, pp.684-704.
 Kubo, A., A mathematical approach to Othmer- Stevens model, Wseas Transactions on Biology and Biomedicine, Issue. 1(2), 2005, pp.45-50.
 Kubo, A., Qualitative Characterization of Mathematical Models of Tumour Induced Angiogenesis, Wseas Trans. on Biology and Biomedicine, Issue. 7(3), 2006, pp.546-552.
 Kubo, A., Mathematical analysis of some models of tumour Growth and simulations, WSEAS Transactions on Biology and Biomedicine, 2010, pp.31-40.
 Kubo, A., Mathematical Analysis of a model of Tumour Invasion and Simulations, International Journal of Mathematical Models and Methods in Applied Science, Vol.4, Issue.3, 2010, pp.187- 194.
 Kubo, A., Nonlinear evolution equations associated with mathematical models, Discrete and Continous Dynamical Systems, supplement 2011, 2011, pp.881-890.
 Kubo, A. and Hoshino, H., Nonlinear evolution equation with strong dissipation and proliferation, Current Trends in Analysis and its Applications, Birkhauser, Springer, 2015, pp.233-241.
 Kubo, A. and Hoshino, H and Kimura K., Global existence and asymptotic behaviour of solutions for nonlinear evolution equations related to tumour invasion, Dynamical Systems, Differential Equations and Applications, AIMS Proceedings, pp.733-744, 2015.
 Kubo, A., Kimura K., Mathematical Analysis of Tumour Invasion with Proliferation Model and Simulations, WSEAS Transaction on Biology and Biomedicine, Vol.1, 2014, pp.165-173.
 Kubo, A., Miyata, Y., Kobayashi, H., Hoshino, H. and Hayashi, N., Nonlinear evolution equations and its application to a tumour invasion model, Advances in Pure Mathematics, 6(12), 2016, pp.878-893.
 Kubo, A., Saito, N., Suzuki, T. and Hoshino, H., Mathematical models of tumour angiogenesis and simulations, Theory of Bio-Mathematics and Its Application., in RIMS Kokyuroku, Vol.1499, 2006, pp.135-146.
 Kubo, A. and Suzuki, T., Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth, Differential and Integral Equations., Vol.17, No.7-8, 2004, pp.721-736.
 Kubo, A., Suzuki, T. and Hoshino, H., Asymptotic behavior of the solution to a parabolic ODE system, Mathematical Sciences and Applications, Vol. 22, 2005, pp.121-135.
 Kubo, A. and Suzuki, T., Mathematical models of tumour angiogenesis, Journal of Computational and Applied Mathematics, Vol. 204, Issue. 1, 2007, pp.48-55.
 Levine, H.A. and Sleeman, B.D., A system of reaction and diffusion equations arising in the theory of reinforced random walks, SIAM J. Appl. math., Vol.57, No.3, 1997, pp.683-730.
 Othmer, H.G. and Stevens, A., Aggregation, blowup, and collapse: The ABCs of taxis in reinforced random walks, SIAM J. Appl. Math., Vol.57, No.4, 1997, pp.1044-1081.
 Sleeman, B.D. and Levine, H.A., Partial differential equations of chemotaxis and angiogenesis, Math. Mech. Appl. Sci., Vol.24, Issue.6, 2001, pp.405-426.
 Yang, Y., Chen, H. and Liu, W., On existence and non-existence of global solutions to a system of reaction-diffusion equations modeling chemotaxis, SIAM J. Math. Anal., Vol.33, No.4, 1997, pp.763-785.